# SDR ASAA1058533

- Difficulty date: November 21, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 13,392 hours, 4,222 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7433
- Condition: Oil Consumption
- Location: Apu Bay
- Part time: 8,193 hours, 6,705 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS A HISTORY OF OIL SERVICING CURRENT APU OIL CONSUMPTION .06 QPH GROUNDED YES.  REPLACED APU IAW AMM 49 11 00 400 803 OPS CHECK AND LEAK CHECK OK.
